Volume 43 Issue 8
Aug.  2022
Turn off MathJax
Article Contents
ZHOU Yanping, WANG Xun, BIE Qunyi. Global Well-Posedness of the Mild Solutions to the Boussinesq Equations[J]. Applied Mathematics and Mechanics, 2022, 43(8): 920-926. doi: 10.21656/1000-0887.430036
Citation: ZHOU Yanping, WANG Xun, BIE Qunyi. Global Well-Posedness of the Mild Solutions to the Boussinesq Equations[J]. Applied Mathematics and Mechanics, 2022, 43(8): 920-926. doi: 10.21656/1000-0887.430036

Global Well-Posedness of the Mild Solutions to the Boussinesq Equations

doi: 10.21656/1000-0887.430036
  • Received Date: 2022-02-15
  • Rev Recd Date: 2022-06-10
  • Available Online: 2022-07-06
  • Publish Date: 2022-08-01
  • The Boussinesq system, as a model to describe many geophysical phenomena, is a zero-order approximation of the coupling between the Navier-Stokes equations and the thermodynamic equations. The multi-dimensional viscous Boussinesq equations were considered. By means of the implicit function theorem, the global well-posedness of the mild solutions was obtained with the small initial data in the scaling invariant spaces.

  • loading
  • [1]
    GILL A E, ADRIAN E. Atmosphere-Ocean Dynamics[M]. San Diego: Academic Press, 1982.
    [2]
    CÓRDOBA D, FEFFERMAN C, LLAVE R D L. On squirt singularities in hydrodynamics[J]. SIAM Journal on Mathematical Analysis, 2004, 36(1): 204-213. doi: 10.1137/S0036141003424095
    [3]
    MAJDA A. Introduction to PDEs and Waves for the Atmosphere and Ocean[M]. American Mathematical Society, 2003.
    [4]
    PEDLOSKY J, ROBERSON J S. Geophysical fluid dynamics by Joseph Pedlosky[J]. The Journal of the Acoustical Society of America, 1988, 83(3): 1207. doi: 10.1121/1.396028
    [5]
    PEDLOSKY J. Geophysical Fluid Dynamics[M]. New York: Springer-Verlag, 1987.
    [6]
    郭连红, 李远飞. 大尺度湿大气原始方程组对边界参数的连续依赖性[J]. 应用数学和力学, 2020, 41(9): 1036-1047

    GUO Lianhong, LI Yuanfei. Continous dependence on boundary parameters of the original equations for large-scale wet atmosphere[J]. Applied Mathematics and Mechanics, 2020, 41(9): 1036-1047.(in Chinese)
    [7]
    施惟慧, 王曰朋. Navier-Stokes方程的奇异性对大气运动方程组的影响[J]. 应用数学和力学, 2007, 28(5): 614-618 doi: 10.3321/j.issn:1000-0887.2007.05.013

    SHI Weihui, WANG Yuepeng. Impact of singularity of Navier-Stokes equation upon the atmospheric motion equations[J]. Applied Mathematics and Mechanics, 2007, 28(5): 614-618.(in Chinese) doi: 10.3321/j.issn:1000-0887.2007.05.013
    [8]
    ABIDI H, HMIDI T. On the global well-posedness for Boussinesq system[J]. Journal of Differential Equations, 2007, 233(1): 199-220. doi: 10.1016/j.jde.2006.10.008
    [9]
    CHAE D. Global regularity for the 2D Boussinesq equations with partial viscosity terms[J]. Advances in Mathematics, 2006, 203(2): 497-513. doi: 10.1016/j.aim.2005.05.001
    [10]
    CANNON J R, DIBENEDETTO E. The inital value problem for the Boussinesq equations with data in Lp[M]//RAUTMANN R. Approximation Methods for Navier-Stokes Problems. Berlin, Heidelberg: Springer, 1980: 129-144.
    [11]
    DANCHIN R, PAICU M. Existence and uniqueness results for the Boussineq system with data in Lorentz spaces[J]. Physica D: Nonlinear Phenomena, 2008, 237(10/12): 1444-1460.
    [12]
    DANCHIN R, PAICU M. Global well-posedness issue for the inviscid Boussineq system with Youdovich’s type data[J]. Communications in Mathematical Physics, 2009, 290: 1-14. doi: 10.1007/s00220-009-0821-5
    [13]
    HISHIDA T. On a class of stable steady flows to the exterior convection problem[J]. Journal of Differential Equations, 1997, 141(1): 54-85. doi: 10.1006/jdeq.1997.3323
    [14]
    SAWADA O, TANIUCHI Y. On the Boussinesq flow with nondecaying initial data[J]. Funkcialaj Ekvacioj, 2004, 47(2): 225-250. doi: 10.1619/fesi.47.225
    [15]
    BRANDOLESE L, SCHONBEK M. Large time decay and growth for solutions of a viscous Boussinesq system[J]. Transactions of the American Mathematical Society, 2012, 364(10): 5057-5090. doi: 10.1090/S0002-9947-2012-05432-8
    [16]
    KARCH G, PRIOUX N. Self-similarity in viscous Boussinesq equations[J]. Proceedings of the American Mathematical Society, 2008, 136(3): 879-888.
    [17]
    KOZONO H, MIURA M, SUGIYAMA Y. Existence and uniqueness theorem on mild solutions to the Keller-Segel system coupled with the Navier-Stokes fluid[J]. Journal of Functional Analysis, 2016, 270(5): 1663-1683. doi: 10.1016/j.jfa.2015.10.016
    [18]
    TAN Z, WU W, ZHOU J. Existence and uniqueness of mild solutions to the magneto-hydro-dynamic equations[J]. Applied Mathematics Letters, 2018, 77: 27-34. doi: 10.1016/j.aml.2017.09.013
    [19]
    ZHANG Q, DENG X, BIE Q. Existence and uniqueness of mild solutions to the incompressible nematic liquid crystal flow[J]. Computers and Mathematics With Applications, 2019, 77(9): 2489-2498. doi: 10.1016/j.camwa.2018.12.036
    [20]
    CANNONE M. Harmonic analysis tools for solving the incompressible Navier-Stokes equations[M]//FRIEDLANDER S, SERRE D. Handbook of Mathematical Fluid Dynamics: Vol 3. Amsterdam, North-Holland: Elsevier, 2004: 161-244.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (812) PDF downloads(72) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return